# SDR MZZA98179

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 481/500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  817298 (SEQ NR 01041) - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT FUSELAGE SKIN INNER SURFACE AT S28R BETWEEN BS 481 AND BS 500.  THE CORRODED SKIN 3 INCHES BY 18 INCHES IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-30-3 FIG 3A.  (X)
